# SDR A6WA201140993

- Difficulty date: October 11, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UNDER FLOORBOARD 281LLF ARE CORRODED IN SEVERAL PLACES.  FLOORBEAM FOUND TO BE CRACKED.  REMOVED FLOORBEAM CAP FROM FS 621 TO 574 AT SPLICE, TRIMMED, DRILLED, AND INSTALLED NEW BEAM CAP.
